# SDR NACA2019082100115

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS520 S28R CORROSION FOUND ON KEEL BEAM ON VERTICAL FLANGE.  REPAIRED IAW SRM SECTION 53-60-12 REPAIR 3 DETAIL II REV 119. CORRODED KEEL BEAM SECTION REPLACED WITH MADE REPAIR PARTS IAW SRM SECTION 53-60-12 REPAIR 3 REV 119.
